Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 12, 2015, 3:03 PM CDT for Escambia County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 3:03 PM CDT (20:03 UTC)
- Expired
- Jul 12, 2015, 4:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Mobile, AL
County Escambia County, AL
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2410 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
421
WWUS84 KMOB 122003
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT SUN JUL 12 2015
ALZ055-059-262-FLZ201-122100-
MONROE AL-BALDWIN INLAND AL-ESCAMBIA AL-ESCAMBIA INLAND FL-
303 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL MONROE AND WESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND
INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND ESCAMBIA IN
NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER URIAH...OR 12
MILES SOUTHWEST OF FRISCO CITY...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... CENTURY... I65 AND CR 1...
POARCH CREEK RESERVATION... MCCULLOUGH...
I65 AND AL 21... I65 AND CR 47... URIAH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3101 8774 3135 8758 3133 8737 3132 8737
3130 8740 3129 8740 3128 8742 3126 8743
3126 8736 3096 8730
TIME...MOT...LOC 2003Z 007DEG 15KT 3127 8749
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 11:43 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 12, 11:43 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1143 AM CDT SUN JUL 12 2015
.UPDATE...DID A QUICK UPDATE TO THE CURRENT ZONE FORECAST MAINLY TO
INCREASE THE CHANCE RAIN SLIGHTLY FOR MOST AREAS FOR THE REMAINDER
OF THIS AFTERNOON AD EARLY THIS EVENING...MAINLY BEFORE SUNSET. MOST
OF THE LATEST GUIDANCE PICKING UP ON A BETTER MOISTURE POOL LOCATED
OVER MUCH OF THE CWFA THIS MORNING. BETTER FORCING OR LIFT IS ALSO
NOTED TO THE EAST ADVECTING WEST. WILL CONTINUE WITH THE CURRENT HEAT
ADVISORY FOR INLAND AREAS OF AL AND NORTHWEST FL THROUGH 7 PM CDT
THIS EVENING. 32/EE
&&
.MARINE...MADE OF FEW CHANGES TO THE CURRENT MARINE FORECAST MAINLY
TO INCREASE THE CHANCE OF RAIN THROUGH TONIGHT AND INCREASE WINDS
SLIGHTLY MOSTLY NEAR THE COAST AND OVER INLAND BAYS AND SOUNDS DURING
THE LATE AFTERNOON AND EVENING HOURS. 32/EE
&&
.PREV DISCUSSION... /ISSUED 517 AM CDT SUN JUL 12 2015/
..HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING...
SHORT TERM (TODAY AND TONIGHT)...AN UPPER RIDGE WILL CONTINUE TO
BUILD OVER THE AREA TODAY. UPPER HEIGHTS WILL INCREASE SLIGHTLY
TODAY...RESULTING IN TEMPS IN THE MID AND UPPER 90S IN MOST AREAS.
THE TEMPS COMBINED WITH DEWPOINTS IN THE LOW 70S WILL CREATE HEAT
INDEX VALUES OF 105-110 ACROSS PARTS OF THE FCST AREA. A HEAT
ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE AREA WHERE HEAT INDEX
VALUES ARE EXPECTED TO REACH 108. IF WORKING OUTSIDE...TAKE FREQUENT
BREAKS AND STAY HYDRATED. IF POSSIBLE...REMAIN IN AN AIR CONDITIONED
BUILDING DURING THE PEAK OF THE AFTERNOON HEAT. THE STRONG RIDGE WILL
KEEP MOST AREAS DRY...HOWEVER ISOLATED SHOWERS AND THUNDERSTORMS WILL
DEVELOP DURING THE AFTERNOON...MAINLY ALONG THE COASTAL SEABREEZE.
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE
EXPECTED IN ANY STORMS THAT DEVELOP. LOWS TONIGHT WILL BE IN THE MID
70S INLAND TO NEAR 80 ALONG THE COAST. 13/JC
THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.
(MONDAY AND TUESDAY)...UPPER LEVEL RIDGING WILL CHANGE LITTLE ON
MONDAY...BUT THEN BEGIN TO ERODE SLIGHTLY ALONG THE EASTERN
PERIPHERY BY TUESDAY AS A TROF OF LOW PRESSURE BEGINS TO DEEPEN
ALONG THE EAST COAST. EVEN THOUGH RIDGING WEAKENS SLIGHTLY...
PRECIPITABLE WATER VALUES FALL SLIGHTLY (TO AROUND 1.6 INCHES)...
SO STILL ONLY DIURNALLY DRIVEN ISOLATED CONVECTION EXPECTED. STILL
REMAINING HOT AND MUGGY EACH DAY WITH HIGH TEMPS REACHING THE MID 90S
EACH DAY ACROSS MOST OF THE AREA. AFTERNOON HEAT INDICES ARE EXPECTED
TO RANGE FROM AROUND 102 TO 107 DEGREES (JUST BELOW HEAT ADVSY
CRITERIA...BUT WILL HAVE TO MONITOR FOR SLIGHTLY HIGHER VALUES).
MONDAY AND TUESDAY NIGHT LOWS GENERALLY IN THE LOW TO MID 70S. 12/DS
LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE EAST COAST UPPER TROF
MOVES EAST OUT OVER THE ATLANTIC THROUGH THE LONG TERM PERIOD...WITH
THE UPPER RIDGING AGAIN BUILDING EAST ACROSS THE SOUTHEASTERN STATES.
SFC RIDGE AXIS IS EXPECTED TO BE ORIENTED EAST-WEST OVER THE GULF
JUST SOUTH OF THE FCST AREA...LEADING TO A PERSISTENT LOW LEVEL
SOUTHWESTERLY FLOW AND CONTINUED LOW LEVEL AVAILABLE MOISTURE. WITH
THIS...EXPECT DIURNALLY DRIVEN ISOLATED TO SCATTERED CONVECTION TO
REMAIN IN THE FCST. ABOVE AVERAGE TEMPS EXPECTED...WITH MAX DAYTIME
HIGHS IN THE MID 90S MOST LOCATIONS AND OVERNIGHT LOWS MOSTLY IN THE
MID 70S. 12/DS
MARINE...A STRONG RIDGE OF HIGH PRESSURE WILL SHIFT SOUTHWARD
THROUGH MIDWEEK. THIS WILL MAINTAIN A LIGHT TO MODERATE WEST TO
SOUTHWEST FLOW PATTERN. WAVE HEIGHTS WILL GENERALLY BE 1-3 FEET
THROUGH MUCH OF THE NEXT WEEK. 13/JC
AVIATION...
12Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH MUCH
OF THE PERIOD. A BRIEF PERIOD OF MVFR/IFR CONDITIONS WILL BE
POSSIBLE IN AND AROUND ISOLATED TO SCATTERED AFTERNOON AND EARLY
EVENING SHOWERS AND THUNDERSTORMS. 13/JC
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 95 75 94 77 94 / 40 40 20 20 10
PENSACOLA 94 79 94 80 93 / 30 30 20 20 10
DESTIN 92 80 92 81 91 / 30 30 20 20 20
EVERGREEN 98 74 97 75 96 / 30 30 20 05 10
WAYNESBORO 96 75 96 76 96 / 30 30 10 05 10
CAMDEN 97 75 97 75 97 / 20 20 20 05 05
CRESTVIEW 98 75 96 77 95 / 30 30 20 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALDWIN INLAND-
BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-
MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA INLAND-
OKALOOSA INLAND-SANTA ROSA INLAND.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 12, 1:09 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 109 PM CDT SUN JUL 12 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131815- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 109 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ...HEAT ADVISORY IN EFFECT FOR PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... HIGH TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDEX VALUES OF 105 TO 110 ACROSS THE AREA THIS AFTERNOON. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN THREATS WITH THE STRONGER THUNDERSTORMS. A MODERATE RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT INDEX VALUES WILL BE BETWEEN 100 TO 107 THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-131815- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 109 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON MOVING SOUTHWARD TOWARDS THE COAST AND OFFSHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 12:57 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1257 PM CDT SUN JUL 12 2015
ALZ265-121900-
MOBILE COASTAL AL-
1257 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
MOBILE IN SOUTHWEST ALABAMA UNTIL 200 PM CDT...
AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BELLE
FONTAINE...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTRAL DAUPHIN ISLAND... CODEN...
EASTERN DAUPHIN ISLAND...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3023 8831 3025 8818 3032 8819 3032 8823
3033 8820 3036 8819 3036 8825 3032 8826
3033 8826 3049 8823 3048 8810 3033 8814
3026 8809 3026 8810 3027 8812 3026 8818
3025 8808 3025 8814
TIME...MOT...LOC 1756Z 008DEG 15KT 3041 8814Special weather statement, Jul 12, 2:58 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT SUN JUL 12 2015
FLZ202-122100-
ESCAMBIA COASTAL FL-
258 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WARRINGTON...
MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... MYRTLE GROVE... WEST PENSACOLA...
JOHNSONS BEACH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3040 8740 3042 8735 3045 8735 3043 8718
3037 8732 3037 8727 3033 8722 3033 8719
3031 8727 3033 8730 3034 8727 3034 8731
3033 8732 3032 8732 3032 8739 3031 8738
3030 8743
TIME...MOT...LOC 1957Z 007DEG 16KT 3037 8730Special weather statement, Jul 12, 3:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT SUN JUL 12 2015
ALZ055-059-262-FLZ201-122100-
MONROE AL-BALDWIN INLAND AL-ESCAMBIA AL-ESCAMBIA INLAND FL-
303 PM CDT SUN JUL 12 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL MONROE AND WESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND
INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND ESCAMBIA IN
NORTHWEST FLORIDA UNTIL 400 PM CDT...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER URIAH...OR 12
MILES SOUTHWEST OF FRISCO CITY...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... CENTURY... I65 AND CR 1...
POARCH CREEK RESERVATION... MCCULLOUGH...
I65 AND AL 21... I65 AND CR 47... URIAH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3101 8774 3135 8758 3133 8737 3132 8737
3130 8740 3129 8740 3128 8742 3126 8743
3126 8736 3096 8730
TIME...MOT...LOC 2003Z 007DEG 15KT 3127 8749The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:28 AM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 17 hr |
| Jul 12, 12:57 PM CDT | Special Weather Statement | MOB | Mobile | 63 min |
| Jul 12, 1:00 PM CDT | Special Marine Warning | MOB | 60 min | |
| Jul 12, 1:33 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jul 12, 2:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 53 min |
| Jul 12, 2:09 PM CDT | Special Marine Warning | MOB | 96 min | |
| Jul 12, 2:20 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 12, 2:59 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 12, 6:14 PM CDT | Special Weather Statement | MOB | Butler | 61 min |
| Jul 12, 6:28 PM CDT | Special Weather Statement | MOB | Butler | 62 min |
| Jul 12, 2:58 PM CDT | Special Weather Statement | MOB | Escambia | 62 min |
| Jul 12, 3:47 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jul 12, 3:54 PM CDT | Special Weather Statement | MOB | Escambia | 66 min |
| Jul 12, 4:34 PM CDT | Special Weather Statement | MOB | Okaloosa | 56 min |
| Jul 12, 4:36 PM CDT | Special Weather Statement | MOB | Escambia | 54 min |
| Jul 12, 4:37 PM CDT | Special Weather Statement | MOB | Santa Rosa | 53 min |
| Jul 12, 6:07 PM CDT | Special Weather Statement | MOB | Okaloosa | 23 min |
| Jul 12, 6:37 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 113 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.